# SDR CALA2014091001218

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 40,754 hours, 16,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8540U8
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA  FLOOR SUPPORT BS 947.5 - 986.5 CORRODED.  REMOVED CORROSION AND  FOUND OUT OF LIMITS SRM 53-70-15.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
